# SDR DALA2023110809219

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0052297) CORROSION ON FLOOR BEAM, NEAR O/B LOWER LAVATORY ATTACH FITTING, STA 951+8, RBL 50, WL 208. CORROSION ON FLOOR BEAM, NEAR O/B LOWER LAVATORY ATTACH FITTING, STA 951+8, RBL 50, WL 208. REPAIRED IAW B737 SRM 53-70-51-2R PROCEDURE 5.
